Fractional hypergeometric zeta functions

Hunduma Legesse Geleta, Abdulkadir Hassen

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper we investigate a continuous version of the hypergeometric zeta functions for any positive rational number “a” and demonstrate the analytic continuation. The fractional hypergeometric zeta functions are shown to exhibit many properties analogous to its hypergeometric counter part, including its intimate connection to Bernoulli numbers.

Original languageEnglish (US)
Pages (from-to)421-436
Number of pages16
JournalRamanujan Journal
Issue number1-3
StatePublished - Nov 1 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Fractional hypergeometric zeta functions'. Together they form a unique fingerprint.

Cite this